# SDR UPS06448249

- Difficulty date: October 3, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2180-2186
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FX BS 2180-2186 S46-47R EXISTING REPAIR REMOVE REQUIRE FOR CUTOUT EVALUATION. CORROSION BLEND OUT 0.048 INCH X 1INCH X .7500 INCH,   FX BS 2180 TO BS 2193 STR 44R TO STR 48R AREA LAP AND BUTT JOINT SKIN REPAIRED IAW RS R53-61-35631 REPEAT INSPECTION IS REQUIRED IAW RS R53-61-35631 AND UPS EO B747-5330-25336-A.
